Suslin homology of relative curves with modulus

Kay Rülling, Takao Yamazaki

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We compute the Suslin homology of relative curves with modulus. This result may be regarded as a modulus version of the computation of motives for curves, due to Suslin and Voevodsky.

Original languageEnglish
Pages (from-to)567-589
Number of pages23
JournalJournal of the London Mathematical Society
Volume93
Issue number3
DOIs
Publication statusPublished - 2016 Jun 13

ASJC Scopus subject areas

  • Mathematics(all)

Cite this